Alert archive / Colorado / Blizzard Warnings in 2013
Blizzard Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this blizzard warning at Apr 17, 2013, 7:52 AM MDT for 4 counties in Colorado. It took effect at Apr 17, 2013, 2:00 PM MDT. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 17, 2013, 7:52 AM MDT (13:52 UTC)
- In effect from
- Apr 17, 2013, 2:00 PM MDT
- Expired
- Apr 17, 2013, 7:18 PM MDT
- In force
- 5 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO
The radar
The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 5:30 PM MDT | SNOW 3.3 | 3 Sse Aurora, CO | SNOWFALL MEASURED TODAY |
| Apr 17, 6:12 PM MDT | SNOW 2.2 | 4 Nnw Castle Rock, CO | SNOWFALL MEASURED TODAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 1.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018 WWUS45 KBOU 171352 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 752 AM MDT WED APR 17 2013 ...ANOTHER ROUND OF SNOW MOVING INTO NORTHERN COLORADO... AN UPPER LEVEL STORM SYSTEM OVER THE GREAT BASIN WILL MOVE INTO COLORADO TODAY AND THEN ACROSS THE EASTERN PLAINS TONIGHT. SNOW WILL CONTINUE TO SPREAD FROM THE MOUNTAINS ONTO THE PLAINS THIS MORNING INTO EARLY AFTERNOON. THE HEAVIEST SNOW IS EXPECTED TO OCCUR OVER THE MOUNTAINS TODAY...AND OVER THE FRONT RANGE URBAN CORRIDOR AND EASTERN PLAINS THIS AFTERNOON INTO THE EVENING. THE SNOW WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION OVERNIGHT... BUT GUSTY WINDS WILL CONTINUE WITH AREAS OF BLOWING AND DRIFTING SNOW. STRONG AND GUSTY WINDS AND FALLING TEMPERATURES THIS AFTERNOON WILL ALLOW THE SNOW TO HAVE MORE IMPACT ON ROAD CONDITIONS. BY LATE THIS AFTERNOON OR EVENING...MANY UNTREATED ROADS WILL BECOME SNOWPACKED AND ICY. STRONG GUSTY WINDS ARE EXPECTED ON THE PLAINS LATER THIS AFTERNOON...WITH THE STRONGEST WINDS AND LOWEST VISIBILITIES EXPECTED OVER THE PALMER DIVIDE. COZ041-046-172200- /O.UPG.KBOU.BZ.A.0003.130417T2000Z-130418T1200Z/ /O.NEW.KBOU.BZ.W.0006.130417T2000Z-130418T1200Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON 752 AM MDT WED APR 17 2013 ...BLIZZARD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM MDT THURSDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW AND STRONG WINDS WILL SPREAD ACROSS EASTERN COLORADO THIS AFTERNOON. THEY WILL GRADUALLY DIMINISH FROM NORTHWEST TO SOUTHEAST OVERNIGHT. * SNOW ACCUMULATIONS...3 TO 8 INCHES. * WIND/VISIBILITY...NORTH WINDS WILL INCREASE INTO THE 20 TO 35 MPH RANGE BY LATE THIS AFTERNOON AND EVENING...WITH GUSTS AS HIGH AS 50 MPH. THIS MAY PRODUCE BLIZZARD CONDITIONS WITH VISIBILITIES AS LOW AS 100 YARDS. * IMPACTS...TRAVEL MAY BECOME IMPOSSIBLE DUE TO POOR VISIBILITIES AND SEVERE DRIFTING SNOW...ESPECIALLY IN RURAL AREAS. ROADS CLOSURES EAST OF DENVER WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ COZ031-033-035-172200- /O.CON.KBOU.WS.W.0008.000000T0000Z-130418T0600Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING THE CITIES OF... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...ESTES PARK... GLENDEVEY...NEDERLAND...RED FEATHER LAKES 752 AM MDT WED APR 17 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...SNOW WILL CONTINUE THROUGH THIS EVENING. THE SNOW WILL BE HEAVY AT TIMES DURING THE DAY TODAY...AND THEN GRADUALLY DECREASE OVERNIGHT. * SNOW ACCUMULATIONS...8 TO 16 INCHES. * IMPACTS...ROADS WILL BE SNOWPACKED AND ICY. BE PREPARED FOR SLOW AND HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ COZ042-044-045-048>051-172200- /O.UPG.KBOU.BZ.A.0003.130417T2000Z-130418T1200Z/ /O.EXB.KBOU.WW.Y.0016.130417T2000Z-130418T1200Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...CROOK...MERINO... STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 752 AM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM MDT THURSDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW AND STRONG WINDS WILL SPREAD ACROSS EASTERN COLORADO THIS AFTERNOON. THEY WILL GRADUALLY DIMINISH FROM NORTHWEST TO SOUTHEAST AFTER MIDNIGHT. * SNOW ACCUMULATIONS...3 TO 8 INCHES. * WIND/VISIBILITY...NORTH WINDS WILL INCREASE INTO THE 20 TO 35 MPH RANGE BY LATE THIS AFTERNOON AND EVENING...WITH A FEW GUSTS TO 45 MPH POSSIBLE. * IMPACTS...TRAVEL MAY BECOME DIFFICULT DUE TO POOR VISIBILITIES AND DRIFTING SNOW...ESPECIALLY IN RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ030-032-034-172200- /O.EXT.KBOU.WW.Y.0016.000000T0000Z-130418T0400Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER... WALDEN...DILLON...FRASER...GRANBY...GRAND LAKE... HOT SULPHUR SPRINGS...KREMMLING...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 752 AM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... * TIMING...SNOW WILL CONTINUE THROUGH THIS EVENING. THE SNOW WILL BE HEAVY AT TIMES DURING THE DAY TODAY...AND THEN GRADUALLY DECREASE OVERNIGHT. * SNOW ACCUMULATIONS...3 TO 8 INCHES IN THE MOUNTAIN VALLEYS WITH UP TO 12 INCHES IN THE MOUNTAINS. * IMPACTS...ROADS WILL BECOME SNOWPACKED AND ICY. BE PREPARED FOR SLOW AND HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ038-172200- /O.CON.KBOU.WW.Y.0016.000000T0000Z-130418T0600Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN 752 AM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...OCCASIONAL FREEZING DRIZZLE AND LIGHT SNOW WILL GIVE WAY TO A STEADY AND HEAVIER SNOWFALL BY MID MORNING. THE SNOW AND STRONGER WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE GRADUALLY DECREASING THIS EVENING. * SNOW ACCUMULATIONS...3 TO 6 INCHES. * WIND/VISIBILITY...WINDS WILL BECOME NORTH AT 15 TO 25 MPH WITH GUSTS TO 40 MPH EAST OF I-25 BY THIS AFTERNOON. VISIBILITIES WILL FALL AS LOW AS A QUARTER MILE DUE SNOW AND BLOWING SNOW. * IMPACTS...ROADS WILL LIKELY BECOME SNOWPACKED AND ICY. BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS AND A SLOW AFTERNOON COMMUTE. BRIDGES AND OVERPASSES COULD BE ICY THIS MORNING DUE TO THE FREEZING DRIZZLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ036-039-172200- /O.CON.KBOU.WW.Y.0016.130417T1500Z-130418T0600Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...ARVADA...BOULDER... GOLDEN...LAKEWOOD...LONGMONT 752 AM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...OCCASIONAL FREEZING DRIZZLE AND LIGHT SNOW WILL GIVE WAY TO A STEADY AND HEAVIER SNOWFALL BY MID TO LATE MORNING. THE SNOW MAY BE HEAVY AT TIMES THIS AFTERNOON BEFORE GRADUALLY DECREASING THIS EVENING. * SNOW ACCUMULATIONS...4 TO 7 INCHES FROM THE BOULDER AREA THROUGH THE WESTERN DENVER SUBURBS...AND 6 TO 11 INCHES IN THE FOOTHILLS. * IMPACTS...ROADS WILL LIKELY BECOME SNOWPACKED AND ICY. BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS AND A SLOW AFTERNOON COMMUTE. BRIDGES AND OVERPASSES COULD BE ICY THIS MORNING DUE TO THE FREEZING DRIZZLE. * IMPACTS...ROADS WILL BECOME SNOWPACKED AND ICY. BE PREPARED FOR SLOW AND HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ040-043-172200- /O.CON.KBOU.WW.Y.0016.130417T1800Z-130418T0600Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- CENTRAL AND SOUTH WELD COUNTY- INCLUDING THE CITIES OF...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...EATON...FORT LUPTON...GREELEY...ROGGEN 752 AM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * TIMING...FREEZING DRIZZLE AND FLURRIES WILL GIVE WAY TO STEADY AND HEAVIER SNOWFALL BY LATER THIS MORNING AND EARLY AFTERNOON. THE SNOW MAY BE HEAVY AT TIMES THIS AFTERNOON...AND THEN GRADUALLY DIMINISH LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. * SNOW ACCUMULATIONS...4 TO 7 INCHES. * WIND/VISIBILITY...WINDS WILL BECOME NORTH AT 20 TO 30 MPH... WITH GUSTS UP TO 40 MPH EAST OF I-25. VISIBILITIES WILL BE DROP AS LOW AS A QUARTER MILE DUE TO SNOW AND BLOWING SNOW. * IMPACTS...ROADS WILL LIKELY BECOME SNOWPACKED AND ICY. BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS AND A SLOW AFTERNOON COMMUTE. BRIDGES AND OVERPASSES COULD BE ICY THIS MORNING DUE TO THE FREEZING DRIZZLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
1 follow-up statement
192 WWUS45 KBOU 180118 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 718 PM MDT WED APR 17 2013 ...WINTER STORM WINDING DOWN... COZ041-046-180900- /O.CAN.KBOU.BZ.W.0006.000000T0000Z-130418T1200Z/ /O.EXB.KBOU.WW.Y.0016.000000T0000Z-130418T0900Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM MDT THURSDAY... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3 AM MDT THURSDAY. THE BLIZZARD WARNING HAS BEEN CANCELLED. * TIMING...SNOW WILL CONTINUE THROUGH THE EVENING AND THEN COME TO AN END AFTER MIDNIGHT * SNOW ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 4 INCHES IS EXPECTED. TOTAL SNOWFALL FOR THIS STORM WILL BE 2 TO 4 INCHES WITH 3 TO 7 INCHES ALONG AND NEAR THE PALMER DIVIDE. * WIND/VISIBILITY...NORTH WINDS WILL OF 15 TO 30 MPH WILL CONTINUE THROUGH THE EVENING AND THEN DECREASE AFTER MIDNIGHT.A FEW GUSTS TO 40 MPH WILL BE POSSIBLE OVER NORTH LINCOLN AND EASTERN ELBERT COUNTIES. * IMPACTS...ROADS ARE SNOWPACKED AND ICY IN AREAS DUE TO SNOW AND BLOWING SNOW. IF TRAVELING SLOW DOWN AND USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ031-033-035-180230- /O.CAN.KBOU.WS.W.0008.000000T0000Z-130418T0600Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING THE CITIES OF... EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS... RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...ESTES PARK... GLENDEVEY...NEDERLAND...RED FEATHER LAKES 718 PM MDT WED APR 17 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER STORM WARNING. LITTLE TO NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED...THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. ROADS WILL REMAIN SLICK IN AREAS TONIGHT. IF TRAVELING SLOW DOWN AND USE CAUTION. $$ COZ042-044-180230- /O.CAN.KBOU.WW.Y.0016.000000T0000Z-130418T1200Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER WEATHER ADVISORY. LITTLE NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED...THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. ROADS WILL REMAIN SLICK IN AREAS TONIGHT. IF TRAVELING SLOW DOWN AND USE CAUTION. $$ COZ030-032-180230- /O.CAN.KBOU.WW.Y.0016.000000T0000Z-130418T0400Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER... WALDEN...DILLON...FRASER...GRANBY...GRAND LAKE... HOT SULPHUR SPRINGS...KREMMLING 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER WEATHER ADVISORY. LITTLE TO NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED...THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. ROADS WILL REMAIN SLICK IN AREAS TONIGHT. IF TRAVELING SLOW DOWN AND USE CAUTION. $$ COZ038-043-180230- /O.CAN.KBOU.WW.Y.0016.000000T0000Z-130418T0600Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- CENTRAL AND SOUTH WELD COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...EATON...FORT LUPTON...GREELEY...ROGGEN 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER WEATHER ADVISORY. LITTLE TO NO ADDITIONAL SNOW ACCUMULATION IS EXPECTED...THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. ROADS WILL REMAIN SLICK IN AREAS TONIGHT. IF TRAVELING SLOW DOWN AND USE CAUTION. $$ COZ045-048>051-180900- /O.EXT.KBOU.WW.Y.0016.000000T0000Z-130418T0900Z/ CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...BENNETT...BYERS...DEER TRAIL...LEADER... CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE... OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 AM MDT THURSDAY... * TIMING...SNOW WILL CONTINUE THROUGH THE EVENING AND THEN COME TO AN END AFTER MIDNIGHT * SNOW ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 4 INCHES IS EXPECTED. TOTAL SNOWFALL FOR THIS STORM WILL BE 2 TO 5 INCHES. * WIND/VISIBILITY...NORTH WINDS WILL OF 15 TO 30 MPH WILL CONTINUE THROUGH THE EVENING AND THEN DECREASE AFTER MIDNIGHT. * IMPACTS...ROADS ARE SNOWPACKED AND ICY IN AREAS DUE TO SNOW AND BLOWING SNOW. IF TRAVELING SLOW DOWN AND USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ034-180600- /O.EXT.KBOU.WW.Y.0016.000000T0000Z-130418T0600Z/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...SNOW WILL CONTINUE THROUGH THE EVENING AND THEN COME TO AN END AFTER MIDNIGHT * SNOW ACCUMULATIONS...ADDITIONAL SNOWFALL OF 2 TO 4 INCHES IS EXPECTED. TOTAL SNOWFALL FOR THIS STORM WILL BE 4 TO 10 INCHES. * IMPACTS...ROADS AND SNOWPACKED AND ICY IN AREAS DUE TO SNOW AND BLOWING SNOW. IF TRAVELING SLOW DOWN AND USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ039-040-180600- /O.CON.KBOU.WW.Y.0016.000000T0000Z-130418T0600Z/ BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- INCLUDING THE CITIES OF...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...SNOW WILL CONTINUE THROUGH MID TO LATE EVENING AND THEN COME TO AN END AFTER MIDNIGHT * SNOW ACCUMULATIONS...ADDITIONAL SNOWFALL OF UP TO 2 INCHES IS EXPECTED. TOTAL SNOWFALL FOR THIS STORM WILL BE 2 TO 5 INCHES. * WIND/VISIBILITY...NORTH WINDS WILL OF 10 TO 25 MPH WILL CONTINUE THROUGH THE EVENING AND THEN DECREASE AFTER MIDNIGHT. * IMPACTS...ROADS ARE SNOWPACKED AND ICY IN AREAS DUE TO SNOW AND BLOWING SNOW. IF TRAVELING SLOW DOWN AND USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ COZ036-180600- /O.CON.KBOU.WW.Y.0016.000000T0000Z-130418T0600Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 718 PM MDT WED APR 17 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...SNOW WILL CONTINUE THROUGH THE EVENING AND THEN COME TO AN END AFTER MIDNIGHT * SNOW ACCUMULATIONS...ADDITIONAL SNOWFALL OF 2 TO 5 INCHES IS EXPECTED. TOTAL SNOWFALL FOR THIS STORM WILL BE 4 TO 8 INCHES. * IMPACTS...ROADS ARE SNOWPACKED AND ICY IN AREAS DUE TO SNOW AND BLOWING SNOW. IF TRAVELING SLOW DOWN AND USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this blizzard warning went out at Apr 17, 4:14 AM MDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 17, 4:14 AM MDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 414 AM MDT WED APR 17 2013 .SHORT TERM...STILL A RATHER COMPLEX WEATHER SCENARIO FOR NORTHEAST AND NORTH CENTRAL COLORADO. WATER VAPOR LOOP SHOWS A DEEP BUT ELONGATED UPPER LEVEL TROUGH BEGINNING TO PUSH MORE EASTWARD ACROSS THE GREAT BASIN AND NORTHERN ROCKIES THIS MORNING. THERE WAS A LARGE AREA OF MODERATE Q-G VERTICAL MOTION AHEAD OF THIS TROUGH AXIS...AND THIS WILL SHIFT EAST ACROSS THE FORECAST AREA TODAY BRINGING WIDESPREAD SNOW. INITIALLY...THE AIRMASS IS ONLY MOIST IN THE LOW LEVELS OVER THE PLAINS. THIS WILL KEEP FREEZING DRIZZLE IN THE FORECAST UNTIL DEEPER MOISTURE AND LIFT ARRIVE LATER THIS MORNING. THERE WERE SIGNS OF THIS DEEPER MOISTURE ARRIVING FROM THE WEST...WITH COOLING CLOUD TOPS NOTED THE LAST COUPLE HOURS OVER THE WESTERN HALF OF COLORADO. THE DEEPER CLOUDS AND SNOW SHOULD ARRIVE ACROSS THE FRONT RANGE FOOTHILLS BY EARLY/MID MORNING AND THEN SPREAD EASTWARD OVER THE PLAINS LATER THIS MORNING THROUGH THE AFTERNOON. WITH REGARD TO SNOW AMOUNTS...THE GFS AND CANADIAN WERE STILL THE MOST AGGRESSIVE WITH SNOW ACCUMULATIONS WHILE THE NAM AND MOST MESOSCALE MODELS FOLLOWING THE NAMS LEAD WITH LIGHTER ACCUMS. THE ECMWF PRETTY MUCH SPLIT THE DIFFERENCE. GIVEN THE ELONGATED TROUGH AND SOME SIGN OF SPLITTING ENERGY AS SEEN IN THE FORECAST Q-G VERTICAL MOTION FIELDS LATER THIS AFTERNOON/EVENING...CURRENT THINKING IS WE WILL END UP CLOSER TO THE SLIGHTLY LOWER EC/NAM/SREF AVERAGES. DESPITE THIS...WE MAY STILL END UP WITH A SIGNIFICANT WINTER WEATHER EVENT GIVEN A COUPLE FACTORS. ONE...THERE IS ALREADY SNOW COVERING THE GROUND ALONG AND NORTH OF THE I-76 CORRIDOR SO ANY NEW SNOW THAT FALLS WILL BE EASILY BLOWN ABOUT. TWO...STRONG NORTH WINDS OF 20-30 MPH WITH GUSTS TO 40-50 MPH CAN BE EXPECTED ON THE PLAINS. THIS SHOULD CREATE CONSIDERABLE BLOWING/DRIFTING SNOW AND NEAR BLIZZARD CONDITIONS ESPECIALLY IN LOCALES WITH PRE-EXISTING SNOW COVER. THERE IS STILL CONSIDERABLE UNCERTAINTY WITH REGARD TO IMPACTS AT THIS TIME SO WILL MAINTAIN A BLIZZARD WATCH FOR THE EASTERN PLAINS WITH POSSIBLE MARGINAL SNOW ACCUMULATIONS IN AREAS THAT HAVE LITTLE/NO PRE-EXISTING SNOW COVER. IN THE FRONT RANGE METRO AREAS...WINDS WILL LIKELY BE STRONG ENOUGH TO PRODUCE CONSIDERABLE BLOWING/DRIFTING SNOW AND HIGHER IMPACTS GIVEN EXISTING SNOW COVER AND COLDER TEMPERATURES ALLOWING FOR MORE SNOW ACCUMULATION ON ROADS. THIS WILL VERY LIKELY DEPEND ON SNOW INTENSITY BUT THERE IS STILL SOME POTENTIAL FOR AN UPGRADE OF THE ADVISORY TO A WINTER STORM WARNING. THE AFTERNOON COMMUTE LOOKS NASTY. THE ONLY CHANGE TO CURRENT HIGHLIGHTS WILL BE TO DELAY THE START TIME A COUPLE HOURS FOR LOCATIONS EAST OF I-25 GIVEN A SLIGHTLY SLOWER ARRIVAL OF DEEPER MOISTURE. .LONG TERM...THE DEPARTING STORM SYSTEM WILL LEAVE THE STATE UNDER NORTHWEST FLOW THURSDAY. SOME MOISTURE WILL STILL BE EXITING THE STATE AND WILL LIKELY SEE SOME LIGHT SNOW REMAINING OVER THE FAR EASTERN PLAINS IN THE MORNING AS WELL AS SOME OROGRAPHIC SNOW LASTING OVER THE MOUNTAINS THROUGH THE AFTERNOON. TEMPERATURES WILL STAY COLD...IN THE 30S FOR THE PLAINS AND IN THE 20S FOR THE MOUNTAINS. NORTHERLY WINDS WILL STILL BE A BIT STRONG DURING THE DAY...AROUND 15 TO 25 MPH WITH SOME GUSTS AS HIGH AS 40 MPH OVER THE PLAINS...WHICH WILL CAUSE AREAS OF BLOWING SNOW. THOSE WINDS SHOULD DIMINISH IN THE EVENING EXCEPT WHERE THEY WILL BE STAYING GUSTY OUT OF THE WEST IN THE FOOTHILLS. FRIDAY WILL SEE A SLIGHT WARM UP AND MAINLY DRY WEATHER...BUT MOISTURE WILL BE INCREASING OVER THE NORTHERN MOUNTAINS LATER IN THE DAY THROUGH THE NIGHT AS A WEAK DISTURBANCE NEARS THE STATE IN THE NORTHWEST FLOW. TEMPERATURES SHOULD WARM SIGNIFICANTLY WITH WARM ADVECTION MOVING IN...AND THE INTENSE APRIL SUN HELPING TO MELT ANY REMAINING SNOW. READINGS OF UPPER 40S TO NEAR 50 OVER THE PLAINS AND LOW TO MID 30S FOR THE MOUNTAINS ARE EXPECTED. STILL ABOUT 10 DEGREES COOLER THAN NORMAL. THE WEAK DISTURBANCE IS EXPECTED TO INCREASE SHOWERS OVER THE MOUNTAINS AND BRING A SLIGHT CHANCE OF RAIN SHOWERS TO THE PLAINS SATURDAY AFTERNOON. TEMPERATURES WILL BE SLIGHTLY WARMER THAN FRIDAY. SUNDAY...A STRONGER DISTURBANCE WILL BE MOVING OVER THE NORTHERN ROCKIES AND NEARING THE STATE IN THE NORTHWEST FLOW ALOFT. THIS DISTURBANCE IS THEN EXPECTED...AS PROGGED BY THE GFS...ECMWF AND GEM...TO DEEPEN AND DROP SOUTH OVER THE STATE BY MONDAY. THIS WILL BRING YET ANOTHER ROUND OF COLDER TEMPERATURES AND A CHANCE OF SNOW FORECAST AREA WIDE STARTING SUNDAY AND LASTING INTO TUESDAY. HAVE INCREASED POPS FOR THIS PERIOD AND LOWERED TEMPERATURES TO SHOW THIS BETTER CONFIDENCE IN THE FORECAST. SEEMS LIKE THE ONGOING ACTIVE WEATHER PATTERN OF APRIL WILL CONTINUE INTO NEXT WEEK. && .AVIATION...LIGHT FREEZING DRIZZLE/FLURRIES WILL CONTINUE EARLY THIS MORNING WITH MORE WIDESPREAD AND HEAVIER SNOW THEN DEVELOPING LATE THIS MORNING INTO EARLY AFTERNOON. IFR/LIFR CONDITIONS WILL PREVAIL. CYCLONIC CONVERGENCE ZONE WILL FLUSH SOUTH WITH ARRIVAL OF COLD FRONT BY EARLY AFTERNOON WITH STRONGER NORTH WINDS WITH GUSTS UP TO 30-35 KTS...STRONGEST AT KDEN. CONSIDERABLE BLOWING/DRIFTING SNOW EXPECTED WITH STRENGTH OF WINDS. SNOW SHOULD DECREASE AFTER 03Z-06Z WITH AN ENDING 09Z-12Z AND VFR CONDITIONS DEVELOPING. TOTAL SNOW ACCUMULATIONS MOST LIKELY WILL BE IN THE 4-6 INCH RANGE. && .BOU WATCHES/WARNINGS/ADVISORIES... BLIZZARD WATCH FROM 2 PM MDT TODAY THROUGH LATE TONIGHT FOR COZ041-042-044>046-048>051. WINTER STORM WARNING UNTIL MIDNIGHT MDT TONIGHT FOR COZ031-033- 035. WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR COZ030- 032-034-038. WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT FOR COZ036-039. WINTER WEATHER ADVISORY FROM 12 PM MDT TO MIDNIGHT MDT TONIGHT FOR COZ040-043. && SHORT TERM...BARJENBRUCH LONG TERM....KRIEDERMAN AVIATION...BARJENBRUCH
Hazardous weather outlook, Apr 17, 6:14 AM MDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 614 AM MDT WED APR 17 2013 COZ030>051-181215- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 614 AM MDT WED APR 17 2013 ...WINTER STORM WARNING UNTIL MIDNIGHT FOR THE NORTHERN MOUNTAINS AND NORTHERN FOOTHILLS... ...WINTER WEATHER ADVISORIES FOR THE HIGH MOUNTAIN VALLEYS...THE URBAN CORRIDOR...AND THE SOUTHERN FOOTHILLS... ...BLIZZARD WATCH FOR THE EASTERN PLAINS AND PALMER DIVIDE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL STORM SYSTEM OVER THE GREAT BASIN WILL MOVE INTO COLORADO TODAY AND THEN ACROSS THE EASTERN PLAINS TONIGHT... BRINGING WIDESPREAD SNOW AND BLOWING SNOW TO THE AREA. SNOW WILL CONTINUE IN THE MOUNTAINS THROUGH THIS EVENING...WHILE ON THE PLAINS FREEZING DRIZZLE AND FLURRIES WILL GIVE WAY TO A STEADY AND HEAVIER SNOWFALL FROM WEST TO EAST LATER THIS MORNING THROUGH THE AFTERNOON. WINDS WILL ALSO INCREASE ACROSS THE PLAINS WITH CONSIDERABLE BLOWING AND DRIFTING SNOW EXPECTED. STRONG AND GUSTY WINDS AND FALLING TEMPERATURES THIS AFTERNOON WILL ALLOW THE SNOW TO HAVE MORE IMPACT ON ROAD CONDITIONS. BY LATE THIS AFTERNOON OR EVENING...MANY ROADS WILL BECOME SNOWPACKED AND ICY. RESIDENTS SHOULD ANTICIPATE A SLOW AND HAZARDOUS AFTERNOON/EVENING COMMUTE. THE STRONGEST WINDS WILL OCCUR ON THE EASTERN PLAINS BY LATE THIS AFTERNOON...WHICH MAY CAUSE BLIZZARD CONDITIONS TO DEVELOP. THE SNOW WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION OVERNIGHT...BUT GUSTY WINDS WILL CONTINUE WITH AREAS OF BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BY THURSDAY THE SYSTEM WILL EXIT THE AREA WITH LIGHT SNOW DIMINISHING OVER THE FAR EASTERN PLAINS AND OROGRAPHIC SNOW IN THE MOUNTAINS. TEMPERATURES WILL BE WARMING FRIDAY AND INTO THE WEEKEND. ANOTHER WEAK SYSTEM MAY IMPACT THE HIGH COUNTRY OVER THE WEEKEND. CONFIDENCE IS INCREASING FOR ANOTHER SYSTEM MONDAY INTO TUESDAY THAT WILL BRING ANOTHER ROUND OF COLD TEMPERATURES AND SNOW TO THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...HOWEVER SNOWFALL REPORTS WILL BE APPRECIATED. BARJENBRUCH/KRIEDERMAN
Nearby
Blizzard Warnings in Colorado, 2013Every blizzard warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.